Analytic regularity for the Bergman kernel
Journées équations aux dérivées partielles (1998), article no. 5, 11 p.

Let Ω 2 be a bounded, convex and open set with real analytic boundary. Let T Ω 2 be the tube with base Ω, and let be the Bergman kernel of T Ω . If Ω is strongly convex, then is analytic away from the boundary diagonal. In the weakly convex case this is no longer true. In this situation, we relate the off diagonal points where analyticity fails to the Trèves curves. These curves are symplectic invariants which are determined by the CR structure of the boundary of T Ω . Note that Trèves curves exist only when Ω has at least one weakly convex boundary point.

@article{JEDP_1998____A5_0,
     author = {Francsics, Gabor and Hanges, Nicholas},
     title = {Analytic regularity for the {Bergman} kernel},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {5},
     publisher = {Universit\'e de Nantes},
     year = {1998},
     zbl = {01808715},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1998____A5_0/}
}
TY  - JOUR
AU  - Francsics, Gabor
AU  - Hanges, Nicholas
TI  - Analytic regularity for the Bergman kernel
JO  - Journées équations aux dérivées partielles
PY  - 1998
DA  - 1998///
PB  - Université de Nantes
UR  - http://www.numdam.org/item/JEDP_1998____A5_0/
UR  - https://zbmath.org/?q=an%3A01808715
LA  - en
ID  - JEDP_1998____A5_0
ER  - 
Françis, Gabor; Hanges, Nicholas. Analytic regularity for the Bergman kernel. Journées équations aux dérivées partielles (1998), article  no. 5, 11 p. http://www.numdam.org/item/JEDP_1998____A5_0/

[1] L. Boutet De Monvel, Singularity of the Bergman kernel, Complex Geometry, Lecture Notes in Pure and Applied Mathematics, Vol. 143, Marcel Dekker, Inc. (1993). | MR 93k:32047 | Zbl 0798.32024

[2] S.C. Chen, Real analytic regularity of the Szegő projection on circular domains, Pacific J. Math. 148 (1991), pp. 225-235. | MR 91m:32023 | Zbl 0729.32007

[3] M. Christ, A necessary condition for analytic hypoellipticity, Mathematical Research Letters, 1, pp. 241-248, (1994). | MR 94m:35068 | Zbl 0841.35026

[4] M. Christ, The Szegő projection need not preserve global analyticity, Annals of Math. 143 (1990), pp. 301-330. | MR 97e:32027 | Zbl 0851.32024

[5] M. Christ and D. Geller, Counterexamples to analytic hypoellipticity for domains of finite type, Ann. of Math. 135 (1992), pp. 551-566. | MR 93i:35034 | Zbl 0758.35024

[6] M. Derridj, Analyticité globale de la solution canonique de ∂b pour une classe d'hypersurfaces compactes pseudoconvexes de ℂ², Mathematical Research Letters, 4, pp. 667-677, (1997). | MR 98j:32016 | Zbl 0916.35020

[7] M. Derridj and D. Tartakoff, Microlocal analyticity for the canonical solution to ∂b on some rigid weakly pseudoconvex hypersurfaces in ℂ², Comm. PDE 20 (1995), pp. 1647-1667. | MR 97e:35121 | Zbl 0833.35100

[8] J. Faraut and A. Koranyi, Analysis on symmetric cones, Oxford University Press, (1994). | MR 98g:17031 | Zbl 0841.43002

[9] G. Francsics and N. Hanges, Analytic singularities, Contemporary Mathematics, 205 (1997), pp. 69-78. | MR 98i:32036 | Zbl 0892.32019

[10] G. Francsics and N. Hanges, Trèves curves and the Szegő kernel, Indiana University Mathematics Journal, to appear. | Zbl 0939.32001

[11] D. Geller, Analytic pseudodifferential operators for the Heisenberg group and local solvability, Mathematical Notes 37, Princeton University Press (1990). | MR 91d:58243 | Zbl 0695.47051

[12] A. Grigis and J. Sjöstrand, Front d'onde analytique et sommes de carres de champs de vecteurs, Duke Math. J. 52 (1985), pp. 35-51. | Zbl 0581.35009

[13] N. Hanges and A. A. Himonas, Analytic hypoellipticity for generalized Baouendi - Goulaouic operators, Journal of Functional Analysis, 125 (1) (1994), pp. 309-325. | MR 95j:35049 | Zbl 0812.35026

[14] B. Helffer, Conditions nécessaires d'hypoanalyticité pour des opérateurs invariants à gauche homogènes sur un groupe nilpotent gradué, J. Diff. Eq. 44 (1982), pp. 460-481. | MR 84c:35026 | Zbl 0458.35019

[15] L. Hörmander, Notions of convexity, Birkhäuser, 1994. | Zbl 0835.32001

[16] L. Hörmander, L2 Estimates and Existence Theorems for the ∂ operator, Acta. Math. 113 (1965), pp. 89-152. | Zbl 0158.11002

[17] M. Kashiwara, Analyse Micro-locale du noyau de Bergman, Séminaire Goulaouic-Schwartz 1976-1977, Exposé VIII. | EuDML 111690 | Numdam | Zbl 0445.32020

[18] A. Koranyi, The Bergman kernel function for tubes over convex cones, Pacific J. Math. 12 pp. 1355-1359. | MR 27 #1623 | Zbl 0114.04002

[19] S. Krantz, Function theory of several complex variables, John Wiley, 1982. | MR 84c:32001 | Zbl 0471.32008

[20] G. Métivier, Une classe d'opérateurs non hypoelliptiques analytiques, Indiana Univ. Math. J. 29 (1980), pp. 823-860. | MR 82a:35029 | Zbl 0455.35041

[21] G. Pólya, On the zeros of an integral function represented by Fourier's integral, Messenger of Math., 52 (1923), 185-88. | JFM 49.0219.02

[22] G. Pólya, Graeffe's method for eigenvalues, Numerische Mathematik, 11 (1968) 315-319. | EuDML 131829 | MR 37 #2434 | Zbl 0191.15903

[23] J. Sjöstrand, Analytic wavefront sets and operators with multiple characteristics, Hokkaido Mathematical Journal, 12 (1983) pp. 392-433. | MR 85e:35022 | Zbl 0531.35022

[24] D. Tartakoff, Gevrey and analytic hypoellipticity, Microlocal Analysis and Spectral Theory, Kluwer Academic Publishers, L. Rodino, ed. (1997) pp. 39-59. | MR 98e:35038 | Zbl 0879.35167

[25] D. Tartakoff, On the Local Real Analyticity of Solutions to ʩb and the ∂ Neumann Problem, Acta. Math. 145 (1980) pp. 117-204. | MR 81k:35033 | Zbl 0456.35019

[26] J-M. Trepreau, Sur l'hypoellipticite analytique microlocale des operateurs du type principal, Comm. PDE, 9 (11) (1984), pp. 1119-1146. | MR 86m:58144 | Zbl 0566.35027

[27] F. Trèves, Analytic hypoellipticity of a class of pseudodifferential operators with double characteristics and applications to the ∂ - Neumann problem, Communications in PDE 3 (1978), pp. 475-642. | MR 58 #11867 | Zbl 0384.35055

[28] F. Trèves, Symplectic geometry and analytic hypo-ellipticity, preprint. | Zbl 0938.35038

[29] E.B. Vinberg, The theory of convex homogeneous cones, Trudy Moscov. Mat. Obsc. 12 pp. 303-358 ; Trans. Moscow Math. Soc. 12 pp. 303-358. | MR 28 #1637 | Zbl 0138.43301